# SDR 04FDEA02485

- Difficulty date: August 17, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK, STA 1219 - STA 1239, LBL 27 - LBL 47 HORIZONTAL PRESSURE PANEL TOP SURFACE CORRODED.   CORROSION REMOVED, MATERIAL ORIGINAL THICKNESS =  0.175 INCH, MATERIAL REMOVED = 0.017 INCH, REMAINING MATERIAL = 0.158 INCH AND FOUND WITHIN LIMITS AS PER FEDEX EA NR 1-5710-76817, WINGS, CENTER WING UPPER PANEL, SKIN CORROSION.
